# SDR SIMA201108701

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 18,071 hours, 13,118 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL12740
- Condition: Defective
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3727 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE NOSE GEAR INDICATION WAS RED.  THE AIRCRAFT HAD AN OVERWEIGHT LANDING.  THE AIRCRAFT LANDED AT 69,300 SINK RATE, AND WAS 300 FEET AT TOUCHDOWN.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE IAW CRJ-700 AMM 32-32-10.  THE OPERATIONAL CHECK AND LEAK CHECK WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
